# SDR SWAA2022031467392

- Difficulty date: July 23, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Incorrect
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTIP - PREVIOUS OPERATOR INSTALLED REPAIR ON AFT CARGO RAIL AT BS 767; RBL 3.0 IS NON-CONFORMING & REQUIRES REMOVAL & INSTALLATION OF NEW REPAIR PER CUSTOMER REQUEST. / REMOVED OLD REPAIR OF AFT CARGO RAIL BS 767 RBL 3 IAW B737-700 SRM 51-40-02-0G-0. INSTALLED NEW REPAIR AT AFT CARGO RAIL BS 767 RBL 3 IAW B737-700 SRM 53-00-53-2R-2 AND EA: 1-A53-4982 REV:3
